# SDR ZZDA2011845A

- Difficulty date: October 4, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE ALIGNMENT PIN AND RECEPTACLE, WORN AND MISSING HARDWARE.  ACCOMPLISHED TAIL CONE ALIGNMENT PIN AND RECEPTACLE ANGLE REPAIR PER B717 SRM 51-70-11 AND EA 17-53-02391A.
